# SDR AWXA0001104

- Difficulty date: December 15, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Part number: 6550904271
- Condition: Gouged
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU ACCESS DOOR INNER SURFACE SKIN DEEPLY GOUGED NEXT TO AFT UPPER LATCH. REMOVED DAMAGED AREA; INSTALLED EXT. DOUBLER IAW SRM 52-00-01
